# SDR ASAA2024091953046

- Difficulty date: September 19, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 50,598 hours, 14,907 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA AROUND WATER SERVICE DOOR AT STR 25R TO STR 27R HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON SKIN PANEL P/N 147A3400-4 IAW EA 800-53EA-27659 REV 00
